Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 13, 2006, 8:58 PM CDT for Dane County, Green County, Wisconsin. It was in force for 77 min. 40 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 8:58 PM CDT (01:58 UTC)
- Expired
- Apr 13, 2006, 10:15 PM CDT
- In force
- 77 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dane County, WI, Green County, WI
The radar
The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:15 PM CDT | HAIL 1.75 | 3 Se Blue Mounds, WI | |
| Apr 13, 9:17 PM CDT | HAIL 0.88 | Mount Horeb, WI | |
| Apr 13, 9:18 PM CDT | HAIL 2 | Mount Horeb, WI | |
| Apr 13, 9:20 PM CDT | HAIL 1.25 | 2 E Mount Horeb, WI | SMALL HAIL DENTS NOTED ON CARS. |
| Apr 13, 9:20 PM CDT | HAIL 1.5 | 1 Wnw Mount Horeb, WI | |
| Apr 13, 9:27 PM CDT | HAIL 0.75 | 3 Sw Verona, WI | |
| Apr 13, 9:28 PM CDT | HAIL 1 | Verona, WI | |
| Apr 13, 9:30 PM CDT | HAIL 0.75 | Madison, WI | |
| Apr 13, 9:30 PM CDT | HAIL 1 | Verona, WI | DENTED CARS AND CRACKED WINDSHIELDS REPORTED. |
| Apr 13, 9:30 PM CDT | HAIL 1.25 | 7 Sw Madison, WI | |
| Apr 13, 9:30 PM CDT | HAIL 1.75 | Madison, WI | FELL AT WESTOWN MALL. |
| Apr 13, 9:32 PM CDT | HAIL 1 | 2 W Madison, WI | |
| Apr 13, 9:32 PM CDT | HAIL 2 | Madison, WI | AT FISH HATCHERY ROAD...SOUTH OF THE BELTLINE. |
| Apr 13, 9:33 PM CDT | HAIL 1.75 | Madison, WI | |
| Apr 13, 9:34 PM CDT | HAIL 1.5 | 1 Wsw Shorewood Hills, WI | |
| Apr 13, 9:35 PM CDT | HAIL 1.5 | Madison, WI | 5 MILES SW OF STATE CAPITOL. |
| Apr 13, 9:35 PM CDT | HAIL 1.75 | 2 W Madison, WI | LOCATED 2.3 MILES WEST OF THE CAPITOL. |
| Apr 13, 9:35 PM CDT | HAIL 1.75 | Madison, WI | |
| Apr 13, 9:36 PM CDT | HAIL 1.75 | Madison, WI | UNIVERSITY OF WISCONSIN...MADISON...HAIL COVERING THE GROUND. |
| Apr 13, 9:37 PM CDT | HAIL 1.75 | 1 Sw Madison, WI | |
| Apr 13, 9:37 PM CDT | HAIL 2 | Madison, WI | UNIVERSITY OF WISCONSIN...MADISON CAMPUS. |
| Apr 13, 9:38 PM CDT | HAIL 1.5 | 1 Nw Mcfarland, WI | |
| Apr 13, 9:39 PM CDT | HAIL 0.5 | W Madison, WI | |
| Apr 13, 9:39 PM CDT | HAIL 1.5 | 1 Wsw Shorewood Hills, WI | |
| Apr 13, 9:40 PM CDT | HAIL 1.25 | 1 Ne Madison, WI | |
| Apr 13, 9:40 PM CDT | HAIL 1.75 | Madison, WI | HAIL OF VARIOUS SIZES...LARGEST BEING GOLF BALL SIZE...FELL FOR APPROXIMATELY 7 MINUTES. |
| Apr 13, 9:40 PM CDT | HAIL 3 | Monona, WI | |
| Apr 13, 9:41 PM CDT | HAIL 1.25 | Sun Prairie, WI | |
| Apr 13, 9:41 PM CDT | HAIL 3 | Madison, WI | BROKEN WINDSHIELDS REPORTED WITH MULTIPLE CARS. |
| Apr 13, 9:44 PM CDT | HAIL 2.5 | S Mcfarland, WI | |
| Apr 13, 9:44 PM CDT | HAIL 3 | Ese Monona, WI | HAIL DIAMETER RANGED FROM 1.5 TO 3 INCHES. |
| Apr 13, 9:45 PM CDT | HAIL 1.5 | Ese Monona, WI | |
| Apr 13, 9:45 PM CDT | HAIL 1.75 | 3 Ssw Madison, WI | |
| Apr 13, 9:45 PM CDT | HAIL 1.75 | Sw Monona, WI | |
| Apr 13, 9:45 PM CDT | HAIL 2.5 | Cottage Grove, WI | MINOR DAMAGE TO VEGETATION AND FLAG HANGING FROM HOUSE. |
| Apr 13, 9:45 PM CDT | HAIL 3 | Cottage Grove, WI | |
| Apr 13, 9:45 PM CDT | HAIL 3 | Madison, WI | NEAR INTERSTATE 90/94 AND COUNTY HIGHWAY AB. DAMAGE TO PARKED VEHICLES...DENTS AND CRACKED WINDSHIELDS. |
| Apr 13, 9:46 PM CDT | HAIL 1.75 | S Monona, WI | |
| Apr 13, 9:48 PM CDT | HAIL 1.5 | Se Belleville, WI | |
| Apr 13, 10:06 PM CDT | HAIL 0.5 | Stoughton, WI | HAIL LASTED FROM 1000 TO 1010 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 35 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 140158
SVRMKX
WIC025-045-140315-
/O.NEW.KMKX.SV.W.0010.060414T0158Z-060414T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT THU APR 13 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1015 PM CDT
* AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 23 MILES SOUTHWEST OF MOUNT
HOREB...OR ABOUT NEAR MINERAL POINT...AND MOVING EAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT HOREB AND MONROE AROUND 910 PM CDT...
NEW GLARUS...MONTICELLO AND BLACK EARTH AROUND 915 PM CDT...
BELLEVILLE...VERONA AND CROSS PLAINS AROUND 920 PM CDT...
FITCHBURG AND SHOREWOOD HILLS AROUND 925 PM CDT...
LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
4285 8937 4286 8902 4325 8901
$$
COLLAR/HENTZ4 follow-up statements
000
WWUS53 KMKX 140210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
909 PM CDT THU APR 13 2006
WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
909 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...
AT 906 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS
STORM WAS LOCATED 9 MILES SOUTH OF BLUE MOUNDS...OR ABOUT 11 MILES
SOUTHWEST OF MOUNT HOREB...MOVING EAST AT 60 MPH.
AT 853 PM CDT...LAW ENFORCEMENT REPORTED HAIL UP TO BASEBALL SIZE IN
MINERAL POINT. NUMEROUS OTHER REPORTS OF HAIL UP TO GOLFBALL SIZE
HAVE BEEN REPORTED WITH THIS STORM. THIS IS A VERY DANGEROUS STORM
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT HOREB BY 915 PM CDT
MOUNT VERNON BY 920 PM CDT
VERONA AND PAOLI BY 925 PM CDT
FITCHBURG AND SHOREWOOD HILLS BY 930 PM CDT
MCFARLAND...MONONA...MADISON AND MAPLE BLUFF BY 935 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
4285 8937 4286 8902 4325 8901
$$
WOOD000
WWUS53 KMKX 140237
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT THU APR 13 2006
WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
936 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...
AT 927 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE. THIS STORM WAS LOCATED NEAR VERONA...MOVING NORTHEAST AT 55
MPH.
AT 920 PM CDT...AN AMATEUR RADIO OPERATOR REPORTED PING PONG SIZE
HAIL 1 MILE WEST NORTHWEST OF MOUNT HOREB. IN ADDITION...A TRAINED
SPOTTER REPORTED GOLFBALL SIZE HAIL AT WESTTOWN MALL AT 930 PM CDT.
A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED GOLFBALL SIZE HAIL
COVERING THE ROAD IN THE CITY OF MADISON...NEAR THE UNIVERSITY OF
WISCONSIN CAMPUS. NUMEROUS OTHER HAIL REPORTS OF GOLFBALL SIZE HAIL
HAVE BEEN RECEIVED. THIS IS A VERY DANGEROUS STORM
THE SEVERE THUNDERSTORM WILL BE NEAR...
MADISON AND SHOREWOOD HILLS BY 935 PM CDT
MCFARLAND...MAPLE BLUFF AND MONONA BY 940 PM CDT
COTTAGE GROVE AND SUN PRAIRIE BY 945 PM CDT
DELAVAN BY 950 PM CDT
MARSHALL AND DEANSVILLE BY 955 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT 300 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
4285 8937 4286 8902 4325 8901
$$
WOOD000
WWUS53 KMKX 140300
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 PM CDT THU APR 13 2006
WIC025-045-140315-
/O.CON.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
1000 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR DANE AND GREEN COUNTIES...
AT 948 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL
SIZE. THIS STORM WAS LOCATED NEAR DEERFIELD...OR ABOUT 9 MILES
NORTHEAST OF STOUGHTON...MOVING EAST AT 60 MPH.
ANOTHER SEVERE STORM WAS LOCATED NEAR BELLEVILLE...MOVING EAST
NORTHEAST AT 60 MPH. THIS STORM WILL AFFECT STOUGHTON BY 1005 PM CDT.
AT 945 PM CDT...A TRAINED SPOTTER REPORTED 3 INCH DIAMETER HAIL AT
COTTAGE GROVE. NUMEROUS OTHER REPORTS OF HAIL BETWEEN GOLFBALL AND
BASEBALL SIZE HAVE BEEN RECEIVED ACROSS THE MADISON METRO AREA. THIS
IS A VERY DANGEROUS STORM
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
FRIDAY MORNING FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
4285 8937 4286 8902 4325 8901
$$
WOOD000
WWUS53 KMKX 140318
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1017 PM CDT THU APR 13 2006
WIC025-045-140326-
/O.EXP.KMKX.SV.W.0010.000000T0000Z-060414T0315Z/
GREEN WI-DANE WI-
1017 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY EXPIRED AT
1015 PM CDT...
THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING FOR GREEN COUNTY
HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM
WARNING FOR GREEN COUNTY HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
FRIDAY MORNING FOR ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN.
LAT...LON 4314 8983 4252 8983 4252 8944 4252 8939
4285 8937 4286 8902 4325 8901
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:34 PM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Apr 13, 3:34 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT THU APR 13 2006 .DISCUSSION...FCST FOCUS ON SEVERE POSSIBILITIES WITH THUNDERSTORMS TONIGHT...AND AGAIN ON SAT NIGHT/SUNDAY. AS EXPECTED...RETURNS ON AREA 88-D RADARS PICKING UP BEGINNING OF CONVECTIVE DEVELOPMENT IN SE MN AHEAD OF WEAK SHRT WAVE ON DAKOTAS/MN BRDR AND IN MASS CONVERGENCE ZONE AS 30 KT 850 MB WINDS ON SLATER IA PROFILER MOVE INTO RGN OF LIGHTER WINDS EVIDENCED WITH 5-10 KTS ON BLUE RIVER PROFILER. DIFFICULTY OF GETTING DEEP CONVECTION TONIGHT DUE TO LACK OF MOISTURE INDICATED BY LACK OF CEILINGS BLO 12K FT IN AREA OF DEVELOPING RADAR RETURNS. OVER SRN WI SFC DEW POINTS IN THE 40S...WITH SPC RIGHTFULLY INDICATING BEST CHC OF SEVERE WILL BE ALONG AND SOUTH OF SHARP DEW POINT GRADIENT CURRENTLY ALONG A DSM STL LINE...THAT LOOKS TO REMAIN SOUTH OF WI TONIGHT. HOWEVER 30 TO 40KT LOW LVL JET MAY BE ENOUGH TO FEED ELEVATED CONVECTION OVER RGN THIS EVENING...BRINGING A CHC OF HAIL BEFORE TURNING WEST AROUND 06Z AS TROF MOVES THRU. NRLY WINDS FOR FRI THO WK CAA AS ZONAL FLOW AND THERMAL RDG AHEAD OF WAVE ACROSS SRN CANADA KEEPS 850 TEMPS FROM DROPPING OVER CWA. LOOKING FOR TEMPS IN THE 70S WITH CHC OF PCPN IN UNSTABLE AIRMASS LIMITED TO LOCATIONS SOUTH OF WI IN BETTER 1000-850MB AND 850-700 MB FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE. MORE VIGOROUS WAVE TO APPROACH AND BRING BETTER CHC FOR SEVERE ON SAT NIGHT INTO SUNDAY AS WAVE BECOMES NEG TILTED AND CLOSES OFF. SOME DIFFERENCES...BUT SIMILAR AGREEMENT IN BRINGING LOW LVL JET INTO SW WI SAT BY 00Z...AND FORCING ALONG BAROCLINIC ZONE ACROSS SRN WI SAT EVE. PCPN LINGERS THRU SUNDAY AS CLOSED SYSTEM MOVES ACROSS WRN GRT LAKES...WITH A DRY MONDAY INTO TUE. NEXT WAVE IN BUSY PATTERN TO AFFECT RGN BEGINNING TUE AFTERNOON/EVE THRU WED. GFS SHOWING THIS SYSTEM CLOSING OFF AND LINGERING INTO FRIDAY. THO SUPPORTED BY POSITIVE HEIGHT ANOMALY OVER HUDSON BAY...WILL WAIT FOR SUPPORT FROM LATER RUNS TO SPREAD PCPN CHS THRU THE END OF NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 09/09
Hazardous weather outlook, Apr 13, 5:20 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 520 PM CDT THU APR 13 2006 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 520 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF A PRINCETON...TO CAMPBELLSPORT...TO PORT WASHINGTON LINE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 520 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL IS THE MAIN HAZARD...ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS MAY BE MET SATURDAY NIGHT THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON...WITH THUNDERSTORMS BECOMING LIKELY SATURDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT...SOUTH OF PORT WASHINGTON. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. MBK
In the hours before
Local storm report, Apr 13, 8:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 3 W BELMONT 42.74N 90.39W
04/13/2006 E0.25 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
DRHLocal storm report, Apr 13, 8:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL REWEY 42.84N 90.40W
04/13/2006 M2.00 INCH IOWA WI LAW ENFORCEMENT
&&
DRHLocal storm report, Apr 13, 8:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
854 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL MINERAL POINT 42.86N 90.18W
04/13/2006 E2.75 INCH IOWA WI LAW ENFORCEMENT
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 81 min |
| Apr 13, 9:45 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 45 min |
| Apr 13, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 38 min |
| Apr 13, 10:07 PM CDT | Special Marine Warning | MKX | 83 min | |
| Apr 13, 10:09 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington, Waukesha | 66 min |
| Apr 13, 10:12 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 18 min |
| Apr 13, 10:26 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 34 min |
| Apr 13, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 59 min |
| Apr 14, 12:13 AM CDT | Special Marine Warning | MKX | 92 min | |
| Apr 14, 12:19 AM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.